# SDR ASAA2018071225362

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,920 hours, 5,936 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Mast
- Part number: 346A28015
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SHROUD / HYDRAULIC DRAIN MAST CRACKED. GROUNDED - YES. REMOVED AND REPLACED THE APU SHROUD / HYDRAULIC DRAIN MAST REF AMM 28-25-07/401.
